On eigenvalues of some boundary value problems for a polynomial pencil of Sturm-Liouville equation


Agamaliyev A., Nabiyev A.

APPLIED MATHEMATICS AND COMPUTATION, vol.165, no.3, pp.503-515, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.04.116
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.503-515

Abstract

The boundary value problems for polynomial pencil of Sturm-Liouville operators are investigated. Using the properties of the transformation operators for such operators, the asymptotic formulas for eigenvalues of corresponding problems are obtained. (c) 2004 Elsevier Inc. All rights reserved.